Translator Disclaimer
2009 Injective simplicial maps of the complex of arcs on nonorientable surfaces
Elmas Irmak
Algebr. Geom. Topol. 9(4): 2055-2077 (2009). DOI: 10.2140/agt.2009.9.2055

Abstract

We prove that each injective simplicial map from the complex of arcs of a compact, connected, nonorientable surface with nonempty boundary to itself is induced by a homeomorphism of the surface. We also prove that the automorphism group of the arc complex is isomorphic to the quotient of the mapping class group of the surface by its center.

Citation

Download Citation

Elmas Irmak. "Injective simplicial maps of the complex of arcs on nonorientable surfaces." Algebr. Geom. Topol. 9 (4) 2055 - 2077, 2009. https://doi.org/10.2140/agt.2009.9.2055

Information

Received: 13 August 2008; Accepted: 11 September 2009; Published: 2009
First available in Project Euclid: 20 December 2017

zbMATH: 1203.57008
MathSciNet: MR2551662
Digital Object Identifier: 10.2140/agt.2009.9.2055

Subjects:
Primary: 57M99
Secondary: 20F38

Rights: Copyright © 2009 Mathematical Sciences Publishers

JOURNAL ARTICLE
23 PAGES


SHARE
Vol.9 • No. 4 • 2009
MSP
Back to Top